# SDR 97ZZZX4451

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9677A
- Make and model: Cessna 172P
- Aircraft serial: 17276201
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Condition: Deteriorated
- Location: Vacuum System
- Part time: 2,411 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM SYSTEM SHOWED LOW VACUUM.  PER MM, PUMP REMOVED AND CHECKED SATISFACTORILY.  VACUUM REGULATOR REPLACED.  SYSTEM STILL LOW.  INSTRUMENT PANEL REMOVED AND SPECIAL REINFORCED HOSE TO AND FROM REGULATOR FOUND TERRIBLY DECOMPOSED AND SIMPLY TOUCHING IT WOULD CRUMBLE.  THE INSIDE RED LINER AND OUTSIDE BLACK LAYER WERE OF CRAYON CONSISTANCY.  VACUUM GAUGE CLEANED OUT AND LINES REPLACED.  SYSTEM OPERATING SATISFACTORILY.
